# SDR COMA0060808

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 3,448 hours, 3,533 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: False Activation
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AILERON CONFIG WARNING DURING T/O.  INSPECTED AILERONS AND TRIM SYSTEM, NO DEFECTS FOUND.
